# SDR MALA060565

- Difficulty date: September 26, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 23,381 hours, 25,501 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190113
- Part serial: 1314
- Condition: Malfunctioned
- Location: Nr 1 Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AFTER GEAR CAME UP, THE VERBAL BANK ANGLE SOUNDED CONTINUOUSLY. QRH, PROBLEM REMAINS. ALSO THE YELLOW HDG FLAG ON EHSI CAME ON BOTH CAPTAIN AND FO'S DISPLAY. RESET IAW QRH, PROBLEM REMAINS.  REMOVED AND REPLACED NR 1 AHRS COMPUTER. P/N ON/OFF 622-6190-113, S/N ON 1048, S/N OFF 1314. SYSTEMS CHECK GOOD.
